MathSciNet Relay Station
MathSciNet bibliographic data
MR1962783 35L70 (35B30 35L15 58J45)
Klainerman, S.; Rodnianski, I. Improved local well-posedness for quasilinear wave equations in dimension three. Duke Math. J. 117 (2003), no. 1, 1–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement